Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 149, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 30, 2016, 12:13 AM CDT for 6 counties in Texas; Caddo Parish, Louisiana. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2016, 12:13 AM CDT (05:13 UTC)
- Expired
- Apr 30, 2016, 1:15 AM CDT
- In force
- 62 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Caddo Parish, LA, Cass County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Panola County, TX, Rusk County, TX
The radar
The Shreveport radar (KSHV), 41 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 12:34 AM CDT | TORNADO | 4 Nnw Marshall, TX | AN EF1 TORNADO TOUCHED DOWN JUST WEST OF COUNTY ROAD 4000 ABOUT A MILE NORTH OF HOLMES LAKE. IT TRAVELED EAST-NORTHEAST WHERE IT INTERSECTED HIGHWAY 59 NEAR THE KARMA FARM. IT DAMAGED TWO HOMES THERE WHILE KNOCKING DOWN SEVERAL TREES. IT CONTINUED EAST-NORTHEA |
| Apr 30, 1:05 AM CDT | TSTM WND DMG | 6 Nne Marshall, TX | CANOES IN TREES AT FM 1793 AND OWENS CORNER ROAD NEAR KARNACK |
| Apr 30, 1:12 AM CDT | TSTM WND DMG | Shreveport, LA | SWEPCO REPORTS 4000 CUSTOMERS WITHOUT POWER IN CADDO AND BOSSIER PARISHES AS WELL AS HARRISON COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 9:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 5.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 835 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 455 m²/s²
- 0-3 km storm-relative helicity
- 577 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 11.8
The text
As transmitted.
344
WUUS54 KSHV 300513
SVRSHV
LAC017-TXC067-183-203-315-365-401-300615-
/O.NEW.KSHV.SV.W.0149.160430T0513Z-160430T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1213 AM CDT SAT APR 30 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CADDO PARISH IN NORTHWESTERN LOUISIANA...
HARRISON COUNTY IN NORTHEASTERN TEXAS...
MARION COUNTY IN NORTHEASTERN TEXAS...
NORTHERN RUSK COUNTY IN NORTHEASTERN TEXAS...
PANOLA COUNTY IN NORTHEASTERN TEXAS...
SOUTHERN CASS COUNTY IN NORTHEASTERN TEXAS...
EASTERN GREGG COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 115 AM CDT
* AT 1212 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF HUGHES SPRINGS TO 8 MILES
SOUTHEAST OF LONGVIEW TO 8 MILES SOUTHEAST OF KILGORE TO
TURNERTOWN...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...LONGVIEW...MARSHALL...HENDERSON...CARTHAGE...VIVIAN...
HALLSVILLE...GREENWOOD...BLANCHARD...WASKOM...JEFFERSON...TATUM...OIL
CITY...BECKVILLE...MOORINGSPORT...HOSSTON...BELCHER...GILLIAM...ELYSIAN
FIELDS AND WOODLAWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3224 9489 3245 9473 3294 9465 3291 9383
3274 9381 3272 9383 3272 9381 3239 9377
3220 9405 3199 9407 3212 9496
TIME...MOT...LOC 0512Z 271DEG 26KT 3292 9458 3241 9470 3230 9476 3217
9492
HAIL...0.75IN
WIND...60MPH
$$
06What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 10:27 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Apr 29, 10:27 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 PM CDT FRI APR 29 2016
.DISCUSSION...
CURRENT MCS OVER E TX/NW LA/SW AR/SE OK CONTINUES TO SLOWLY EXPAND
ENE THIS EVENING...WITH MOSAIC RADAR IMAGERY INDICATING A SECOND
LINE OF STRONG CONVECTION JUST TO THE W OVER ECNTRL TX JUST AHEAD
OF A WEAK COLD FRONT EXTENDING FROM ERN OK INTO CNTRL TX. THE
SHORT TERM PROGS/LATEST HRRR DEPICT THIS CONVECTION SLOWLY
MARCHING E TONIGHT...WITH THE LINE OF CONVECTION E OF I-35
EVENTUALLY OVERTAKING A PORTION OF THE ONGOING MCS OVER E TX/SW
AR. THE OVERALL HAIL THREAT HAS DIMINISHED THIS EVENING...BUT
STILL HAVE A THREAT FOR DAMAGING WINDS/ISOLATED TORNADOES GIVEN
THE STRONG SHEAR STILL IN PLACE...HENCE THE TOR WATCH REPLACEMENT
WITH SVR WATCH #128 FOR ALL BUT CALDWELL/GRANT/LASALLE PARISHES IN
NCNTRL LA THROUGH 10Z.
THE CURRENT FORECAST LOOKS GOOD...BUT GIVEN THE 00Z
GUIDANCE/HRRR...HAVE REMOVED THE HEAVY RAINFALL WORDING MUCH OF E
TX/SE OK/SW AR SATURDAY...AND REMOVED THE HEAVY RAINFALL WORDING
FOR THE REMAINDER OF THE REGION SATURDAY AFTERNOON AS THE REGION
IS QUICKLY DRY SLOTTED BEHIND THE SHORTWAVE PASSAGE. THUS...THE
CURRENT FLASH FLOOD WATCH SHOULD BE CANCELLED BEFORE THE
EXPIRATION TIMES SATURDAY/SATURDAY NIGHT AS THE THREAT FOR FLASH
FLOODING SHOULD END.
ZONE UPDATE/WATCH ISSUANCE ALREADY OUT...GRIDS WILL BE AVAILABLE
SHORTLY.
15
&&
.PREV DISCUSSION... /ISSUED 654 PM CDT FRI APR 29 2016/
AVIATION...
FOR THE 30/00Z TAFS...ANOTHER COMPLEX FORECAST ONCE AGAIN WITH
AMENDMENTS LIKELY. WIDESPREAD CONVECTION...INCLUDING OCCASIONAL
SEVERE TSTMS...ARE AFFECTING MOST TERMINALS IN E TX NORTH OF
I-20/SRN AR/SE OK. SCATTERED STRONG/SEVERE CONVECTION IS ONGOING
FARTHER SOUTH OF I-20 IN E TX. STRONG TO SEVERE TSTMS WILL AFFECT
ALL TAF SITES DURING THE PERIOD AND FLIGHT CONDITIONS WILL LIKELY
FLUCTUATE. A MORE SOLID LINE OF TSTMS SHOULD DEVELOP AFTER 30/06Z
AND WILL MOVE ACROSS THE AREA AND SHOULD BE MOVING EAST OF THE
REGION AFTER 30/21Z. A FEW LINGERING TSTMS WILL BE POSSIBLE
THROUGH 01/00Z. /09/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 69 82 67 82 / 90 70 50 20
MLU 70 81 68 83 / 70 70 70 30
DEQ 66 78 58 81 / 90 50 20 10
TXK 68 80 62 82 / 90 70 30 10
ELD 69 80 65 83 / 90 70 50 20
TYR 68 82 63 81 / 90 50 20 10
GGG 69 83 65 82 / 90 70 30 10
LFK 70 81 69 82 / 90 70 50 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ARZ050-051-
059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR LAZ001>004.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ005-006-010>014-
017>022.
OK...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR TXZ096-097-
108>112-124>126-136>138-149>151.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ152-153-165>167.
&&
15Hazardous weather outlook, Apr 29, 11:52 AM CDT, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1152 AM CDT FRI APR 29 2016 ARZ050-051-059>061-070-OKZ077-TXZ096-097-301700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN- RED RIVER-BOWIE- 1152 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS...AND ISOLATED TORNADOES WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS WILL PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE INTO THE OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE MOVES INTO THE REGION FROM THE SOUTHWEST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138- 149>153-165>167-301700- LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES- WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1152 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF A LINE FROM THE TOLEDO BEND DAM TO MONROE LOUISIANA. THIS SEVERE WEATHER THREAT WILL TRANSITION INTO A HEAVY RAINFALL EVENT LATER THIS EVENING AND TONIGHT...AS STORMS BEGIN TO TRAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO TONIGHT...AND POSSIBLY AGAIN ON SATURDAY. 12
In the hours before
Local storm report, Apr 29, 11:13 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1113 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM TSTM WND DMG HORATIO 33.94N 94.36W
04/29/2016 SEVIER AR 911 CALL CENTER
POWER LINES DOWN...POWER OUT TO THE TOWN
&&
EVENT NUMBER SHV1600426
21Local storm report, Apr 29, 11:17 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1117 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM FLASH FLOOD 4 S DAINGERFIELD 32.97N 94.72W
04/29/2016 MORRIS TX AMATEUR RADIO
NUMEROUS COUNTY ROADS FLOODED...STREET FLOODING NEAR
JENKINS
&&
EVENT NUMBER SHV1600427
21Local storm report, Apr 29, 11:21 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1121 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM TSTM WND GST BEN LOMOND 33.83N 94.11W
04/29/2016 M70 MPH SEVIER AR TRAINED SPOTTER
&&
EVENT NUMBER SHV1600428
21Local storm report, Apr 29, 11:42 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1142 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM FLASH FLOOD 8 SSW CUSHING 31.71N 94.89W
04/29/2016 NACOGDOCHES TX BROADCAST MEDIA
NUMEROUS COUNTY ROADS FLOODED
&&
EVENT NUMBER SHV1600429
21Local storm report, Apr 29, 11:43 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1143 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM TSTM WND DMG NASHVILLE 33.94N 93.85W
04/29/2016 HOWARD AR EMERGENCY MNGR
NUMEROUS TREES DOWN...POWER LINES DOWN
&&
EVENT NUMBER SHV1600430
21Local storm report, Apr 29, 11:48 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1148 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM TSTM WND DMG 6 SW ASHDOWN 33.61N 94.20W
04/29/2016 LITTLE RIVER AR 911 CALL CENTER
NUMEROUS TREES DOWN...POWER LINES DOWN
&&
EVENT NUMBER SHV1600431
21The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:03 PM CDT | Special Weather Statement | SHV | Cherokee, Rusk | 42 min |
| Apr 29, 7:13 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Morris, Titus, Upshur | 28 min |
| Apr 29, 7:16 PM CDT | Tornado Warning | SHV | Camp, Cass, Harrison, Marion, Morris, Upshur | 23 min |
| Apr 29, 7:24 PM CDT | Flash Flood Warning | SHV | Bowie, Red River | 10 hr |
| Apr 29, 7:25 PM CDT | Special Weather Statement | SHV | Upshur | 35 min |
| Apr 29, 7:35 PM CDT | Tornado Warning | SHV | Cherokee, Nacogdoches, Rusk | 40 min |
| Apr 29, 7:38 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Rusk, Smith, Upshur | 52 min |
| Apr 29, 7:38 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Marion, Morris, Upshur | 21 min |
| Apr 29, 7:45 PM CDT | Flash Flood Warning | SHV | Smith, Upshur, Wood | 10 hr |
| Apr 29, 7:59 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk, Shelby | 46 min |
| Apr 29, 8:41 PM CDT | Special Weather Statement | SHV | Angelina, San Augustine, Shelby | 49 min |
| Apr 29, 8:46 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 44 min |
| Apr 29, 9:08 PM CDT | Special Weather Statement | SHV | Marion | 52 min |
| Apr 29, 9:15 PM CDT | Special Weather Statement | SHV | Harrison, Rusk | 45 min |
| Apr 29, 9:21 PM CDT | Flash Flood Warning | SHV | Cass, Gregg, Harrison, Marion, Panola, Rusk | 8 hr |
| Apr 29, 9:32 PM CDT | Special Weather Statement | SHV | Shelby | 43 min |
| Apr 29, 10:09 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 66 min |
| Apr 29, 10:27 PM CDT | Tornado Warning | SHV | Harrison, Panola | 33 min |
| Apr 29, 10:57 PM CDT | Tornado Warning | SHV | Harrison, Marion | 33 min |
| Apr 29, 11:09 PM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches | 8 hr |
| Apr 29, 11:25 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 65 min |
| Apr 29, 11:32 PM CDT | Flash Flood Warning | SHV | Bowie, Cass, Harrison, Marion, Morris, Upshur | 8 hr |
| Apr 29, 11:38 PM CDT | Tornado Warning | SHV | Cass, Harrison, Marion | 37 min |
| Apr 30, 12:35 AM CDT | Tornado Warning | SHV | Harrison | 55 min |
| Apr 30, 12:58 AM CDT | Tornado Warning | SHV | Harrison, Marion | 47 min |
| Apr 30, 3:34 AM CDT | Areal Flood Advisory | SHV | Angelina, Nacogdoches | 3 hr |
| Apr 30, 3:42 AM CDT | Areal Flood Advisory | SHV | Panola | 3 hr |
| Apr 30, 3:45 AM CDT | Special Weather Statement | SHV | Sabine, Shelby | 45 min |
| Apr 30, 3:55 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 65 min |
| Apr 30, 4:16 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 6 days |
| Apr 30, 4:20 AM CDT | River Flood Warning | SHV | Panola, Shelby | 9 days |
| Apr 30, 4:22 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 3 days |
| Apr 30, 4:23 AM CDT | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 4 days |
| Apr 30, 4:25 AM CDT | River Flood Warning | SHV | Wood | 5 days |
| Apr 30, 4:25 AM CDT | River Flood Warning | SHV | Gregg | 55 hr |
| Apr 30, 4:26 AM CDT | River Flood Warning | SHV | Upshur, Wood | 4 days |
| Apr 30, 4:30 AM CDT | Severe Thunderstorm Warning | SHV | Shelby | 60 min |
| Apr 30, 4:54 AM CDT | Tornado Warning | SHV | Sabine, San Augustine | 49 min |
| Apr 30, 5:21 AM CDT | Areal Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 6 hr |
| Apr 30, 5:28 AM CDT | Areal Flood Warning | SHV | Gregg, Harrison, Panola, Rusk, Shelby | 6 hr |
| Apr 30, 5:46 AM CDT | Areal Flood Warning | SHV | Smith, Upshur, Wood | 6 hr |
| Apr 30, 6:15 AM CDT | Special Weather Statement | SHV | Sabine | 45 min |
| Apr 30, 7:03 AM CDT | Areal Flood Warning | SHV | Cherokee, Nacogdoches | 6 hr |
| Apr 30, 7:27 AM CDT | Areal Flood Warning | SHV | Bowie, Cass, Marion | 6 hr |
| Apr 30, 7:36 AM CDT | River Flood Warning | SHV | Cass, Harrison, Marion | 13 days |
| Apr 30, 7:37 AM CDT | River Flood Warning | SHV | Cass, Marion | 8 days |
| Apr 30, 7:38 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 7 days |
| Apr 30, 11:47 AM CDT | Areal Flood Warning | SHV | Gregg, Harrison, Panola, Rusk, Shelby | 3 hr |
| Apr 30, 1:27 PM CDT | Areal Flood Warning | SHV | Bowie, Cass, Marion | 3 hr |
| Apr 29, 9:54 PM CDT | Special Weather Statement | SHV | Bossier | 51 min |
| Apr 29, 9:58 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 32 min |
| Apr 29, 11:30 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 30 min |
| Apr 29, 11:59 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 46 min |
| Apr 30, 12:25 AM CDT | Tornado Warning | SHV | Bossier, Webster | 50 min |
| Apr 30, 1:27 AM CDT | Flash Flood Warning | SHV | Bossier, Claiborne, Webster | 5 hr |
| Apr 30, 1:30 AM CDT | Tornado Warning | SHV | Bossier, Caddo | 45 min |
| Apr 30, 5:31 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Red River | 46 min |
| Apr 30, 6:01 AM CDT | Areal Flood Warning | SHV | Claiborne, Webster | 6 hr |
| Apr 30, 8:03 AM CDT | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 27 min |
| Apr 30, 8:09 AM CDT | Tornado Warning | SHV | Jackson, Lincoln, Union | 25 min |
| Apr 30, 10:23 AM CDT | Special Weather Statement | SHV | Grant | 52 min |
| Apr 30, 11:12 AM CDT | River Flood Warning | SHV | Caldwell, Ouachita | 3 days |
| Apr 30, 11:18 AM CDT | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 4 days |
| Apr 30, 12:08 PM CDT | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 10 days |
| Apr 30, 12:08 PM CDT | Special Weather Statement | SHV | LaSalle | 37 min |
| Apr 30, 12:15 PM CDT | River Flood Warning | SHV | Bossier, Caddo, Red River | 8 days |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.